# SDR IXXA20170201050

- Difficulty date: January 13, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 999-1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 999-1230, LBL 88 SEAT TRACK CORRODED IN SEVERAL SPOTS.   THE SEAT TRACK REPLACED IAW ENGINEERING DOCUMENT 47224FAB68,  SRM 53-00-52 AND SRM 51-40-02.
